On oscillatory and nonoscillatory behaviour of solutions of Volterra integral equations. (English) Zbl 0506.45003


45G10 Other nonlinear integral equations
45M05 Asymptotics of solutions to integral equations
Full Text: DOI


[1] Levin, J. J., Boundedness and oscillation of some Volterra and delay equations, J. Differential Equations, 5, 369-398 (1969) · Zbl 0169.14102
[2] Ling, R., Integral equations of Volterra type, J. Math. Anal. Appl., 64, 381-397 (1978) · Zbl 0403.45001
[3] Nakagiri, S., Oscillatory property for Volterra integro-differential equations of higher order, (Mathmatics Seminar Notes Kobe Univ., 6 (1978)), 537-544 · Zbl 0422.45005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.